n African Journal of Herpetology - On the taxonomic status of two enigmatic southern African fossorial skinks, and - : short communication

Volume 65, Issue 1
  • ISSN : 2156-4574
  • E-ISSN: 2153-3660
This article is unavailable for purchase outside of Africa



The nominal taxa and are known only from their respective type specimens, both now lost, and they have been regarded as . A review of available data confirms that earlier synonymisations with and , respectively, are correct and that the type localities of both are in error.

Loading full text...

Full text loading...


Article metrics loading...


This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error